Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PULMONX CORPORATION ZEPHYR ENDOBRONCHIAL VALVE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PULMONX CORPORATION ZEPHYR ENDOBRONCHIAL VALVE
Model Number
ZEPHYR 5.5-DM EDC
Medical Device Problem Code
Material Split, Cut or Torn (4008)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
01/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
One of the sizing wings broke off of the catheter.The wing was found and retrieved.The procedure continued with a new catheter.
New Search
Submit an Adverse Event Report
Brand Name
ZEPHYR ENDOBRONCHIAL VALVE
Common Device Name
ENDOBRONCHIAL VALVE
Manufacturer
(Section D)
PULMONX CORPORATION
700 chesapeake drive
redwood city CA 94063
MDR Report Key
21370634
Report Number
3007797756-2025-00006
Device Sequence Number
8482388
Product Code
NJK
UDI-Device Identifier
00811907031222
UDI-Public
(01)00811907031222(10)506963V50(17)261018
Combination Product (Y/N)
N
Initial Reporter State
CA
Initial Reporter Country
US
PMA/510(K) Number
P180002
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional,User Facility,Company Representative
Initial Reporter Occupation
Non-Healthcare Professional
Remedial Action
Inspection
Type of Report
Initial
Report Date
(Section B)
02/12/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
ZEPHYR 5.5-DM EDC
Device Catalogue Number
EDC-TS-5.5-DM
Device Lot Number
506963-V5.0
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
01/13/2025
Initial Report FDA Received Date
02/12/2025
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
10/18/2023
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Sex
Unknown